Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 498, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 10, 2011, 12:18 AM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 12:18 AM CDT (05:18 UTC)
- Expired
- Aug 10, 2011, 1:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 12:40 AM CDT | TSTM WND DMG | 1 S Lake Hefner, OK | ESTIMATED 60 TO 70 MPH WINDS. SMALL TREES AND STREET SIGNS BLOWN DOWN. |
| Aug 10, 12:42 AM CDT | TSTM WND GST 60 | 2 Sw Edmond, OK | |
| Aug 10, 12:50 AM CDT | TSTM WND DMG | Edmond, OK | 10 INCH DIAMETER TREES BLOWN DOWN WITH DAMAGE TO STREET SIGNS ALONG NORTH BRYANT AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 10:23 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 3144 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
542
WUUS54 KOUN 100518
SVROUN
OKC017-109-100600-
/O.NEW.KOUN.SV.W.0498.110810T0518Z-110810T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1218 AM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 100 AM CDT
* AT 1218 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM PIEDMONT TO SOUTHWESTERN
OKLAHOMA CITY...MOVING EAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CHOCTAW...DEL
CITY...EDMOND...FOREST PARK...JONES...LAKE ALUMA...MIDWEST CITY...
MUSTANG...NICHOLS HILLS...NICOMA PARK...OKLAHOMA CITY...PIEDMONT...
RICHLAND...SPENCER...THE VILLAGE...TINKER AIR FORCE BASE...VALLEY
BROOK...WARR ACRES AND YUKON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 123 AND 147.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 161.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 116 AND 147.
LAT...LON 3537 9759 3538 9766 3537 9767 3535 9780
3571 9791 3573 9722 3542 9722
TIME...MOT...LOC 0518Z 273DEG 21KT 3564 9777 3536 9770
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 9:21 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Aug 9, 9:21 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 921 PM CDT TUE AUG 9 2011 .UPDATE... RAISED POPS FOR THIS EVENING ACROSS NORTHERN AND WEST CENTRAL OK FOR STORMS THAT HAVE HELD TOGETHER REASONABLY WELL AS THEY MOVED EAST OUT OF THE TEXAS PANHANDLE... AND ALSO FOR NEW STORM DEVELOPMENT ACROSS NORTH CENTRAL OK. MEANWHILE MONITORING THE SE PROGRESS OF STRONG STORMS IN CENTRAL KS WHICH COULD ALSO AFFECT PORTIONS OF NORTH CENTRAL OK LATER TONIGHT. && .PREV DISCUSSION... /ISSUED 234 PM CDT TUE AUG 9 2011/ DISCUSSION... ISOLATED STORMS WILL BE POSSIBLE THIS AFTN/EARLY EVENING NEAR THE FRONT THAT EXTENDED FROM NEAR ADA... TO NEAR WICHITA FALLS AND QUANAH EARLY THIS AFTERNOON. IF STORMS DEVELOP... STRONG WINDS WILL BE A CONCERN. AN AREA OF SHOWERS/STORMS COULD ALSO DEVELOP IN THE PANHANDLES IN UPSLOPE FLOW. THESE STORMS COULD MOVE INTO WESTERN PORTIONS OF THE FA THIS EVENING. AN MCS DEVELOPING IN THE HIGH PLAINS OF NE/KS COULD ALSO MOVE INTO PORTIONS OF THE FA OVERNIGHT INTO WEDNESDAY. THE DEVELOPMENT OF AN MCS COULD BE AIDED BY A MID-LEVEL SHORTWAVE THAT WILL ALSO BRING A COLD FRONT INTO THE FA WEDNESDAY. CLOUD COVER AND FRONTAL PASSAGE ALONG WITH MAYBE RAIN WILL HELP HOLD THE TEMPS DOWN A BIT ONCE AGAIN WEDNESDAY ACROSS A GOOD PART OF THE FA.... EXCEPT IN SOUTHERN OK/WESTERN NORTH TEXAS WHERE HOT TEMPERATURES ARE EXPECTED AGAIN TOMORROW AFTN. WILL ALLOW THE HEAT ADVISORY FOR CENTRAL PORTIONS OF THE FA DROP THIS EVENING BUT CONTINUE WITH THE ADVISORY IN SOUTHERN PORTIONS OF THE FA FOR THE NEXT FEW DAYS WHERE A COOL OFF IS LESS LIKELY TO OCCUR. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. MOST OF THE ACTIVITY WILL BE OVERNIGHT WITH THUNDERSTORM COMPLEXES. HOWEVER... ADDITIONAL SHOWERS/STORMS MAY DEVELOP IN AFTN HOURS DUE TO ANY OUTFLOW BOUNDARIES FROM THE OVERNIGHT CONVECTION. MODELS SHOW ANOTHER COLD FRONT MOVING ACROSS THE FA SATURDAY WHICH COMBINED WITH RAIN/CLOUDS WILL CONTINUE TO KEEP THE TEMPERATURES FROM HEATING UP TO THE VERY HOT/EXCESSIVE HEAT CONDITIONS WE HAVE SEEN. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 74 100 73 95 / 20 20 20 20 HOBART OK 74 104 73 100 / 40 10 20 20 WICHITA FALLS TX 79 108 78 106 / 10 10 20 10 GAGE OK 70 96 66 93 / 30 20 20 20 PONCA CITY OK 70 90 69 88 / 50 50 30 20 DURANT OK 77 103 76 104 / 10 10 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052. TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090. && 32/25
Hazardous weather outlook, Aug 9, 10:00 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT TUE AUG 9 2011
OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT TUE AUG 9 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH TONIGHT
WITH A SMALL NUMBER OF STORMS POSSIBLY REACHING SEVERE LEVELS.
DISCUSSION...
SCATTERED STORMS MOVING EAST ACROSS PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA TONIGHT WILL LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL.
STRONG WINDS WITH A SMALL NUMBER OF STORMS COULD REACH SEVERE
LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING COULD ALSO POSE A THREAT
OF IGNITING WILD FIRES ESPECIALLY IN AREAS THAT RECEIVE LESS RAIN.
OTHER STORMS ACROSS CENTRAL KANSAS MAY ALSO MOVE INTO PARTS OF NORTH
CENTRAL OKLAHOMA LATE TONIGHT PRODUCING STRONG WINDS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS TUESDAY AFTERNOON... TEMPERATURES
OVER PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL REMAIN
RELATIVELY WARM OVERNIGHT. A HEAT ADVISORY REMAINS IN EFFECT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.
OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.
DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.
CJSIn the hours before
Local storm report, Aug 9, 10:48 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 4 WSW WEATHERFORD 35.50N 98.77W
08/09/2011 M58 MPH CUSTER OK MESONET
&&
MALocal storm report, Aug 9, 11:00 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST CARNEGIE 35.10N 98.60W
08/09/2011 E60 MPH CADDO OK PUBLIC
ESTIMATED 60 MPH WINDS WITH DOWNED TREE LIMBS
&&
MASpecial weather statement, Aug 9, 11:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1133 PM CDT TUE AUG 9 2011 OKZ005-006-011-100500- MAJOR OK-WOODS OK-ALFALFA OK- 1133 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...MAJOR AND WOODS COUNTIES. AT 1134 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF HELENA TO 13 MILES WEST OF ORIENTA...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3642 9810 3628 9880 3653 9886 3680 9813 30
Special weather statement, Aug 9, 11:43 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1143 PM CDT TUE AUG 9 2011 OKZ023-024-027-100500- CADDO OK-CANADIAN OK-GRADY OK- 1143 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN AND GRADY COUNTIES. AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF COGAR...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3550 9795 3525 9785 3522 9817 3535 9824 30
Special weather statement, Aug 9, 11:44 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT TUE AUG 9 2011
OKZ038-100500-
COMANCHE OK-
1144 PM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.
AT 1144 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ELGIN...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3479 9848 3486 9812 3485 9811 3469 9809
3462 9841
30Special weather statement, Aug 10, 12:08 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1208 AM CDT WED AUG 10 2011 OKZ018-019-024-100530- CANADIAN OK-KINGFISHER OK-LOGAN OK- 1208 AM CDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER AND LOGAN COUNTIES. AT 1208 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DOVER TO CONCHO...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3614 9766 3558 9767 3549 9815 3606 9815 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 35 min |
| Aug 9, 8:58 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Aug 9, 9:05 PM CDT | Special Weather Statement | OUN | Harper | 10 min |
| Aug 9, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 47 min |
| Aug 9, 9:24 PM CDT | Special Weather Statement | OUN | Harper | 21 min |
| Aug 9, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 26 min |
| Aug 9, 9:40 PM CDT | Special Weather Statement | OUN | Ellis | 20 min |
| Aug 9, 9:55 PM CDT | Special Weather Statement | OUN | Woodward | 20 min |
| Aug 9, 10:01 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Kiowa, Washita | 44 min |
| Aug 9, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 42 min |
| Aug 9, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Comanche, Greer, Kiowa, Washita | 63 min |
| Aug 9, 10:16 PM CDT | Special Weather Statement | OUN | Custer | 14 min |
| Aug 9, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 38 min |
| Aug 9, 10:28 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 32 min |
| Aug 9, 10:40 PM CDT | Special Weather Statement | OUN | Noble | 20 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 47 min |
| Aug 9, 11:33 PM CDT | Special Weather Statement | OUN | Alfalfa | 27 min |
| Aug 9, 11:43 PM CDT | Special Weather Statement | OUN | Canadian | 17 min |
| Aug 9, 11:44 PM CDT | Special Weather Statement | OUN | Comanche | 16 min |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 43 min |
| Aug 9, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Aug 10, 12:08 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 22 min |
| Aug 10, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 34 min |
| Aug 10, 12:38 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 22 min |
| Aug 10, 12:51 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Aug 10, 12:54 AM CDT | Special Weather Statement | OUN | Noble | 21 min |
| Aug 10, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 47 min |
| Aug 10, 1:12 AM CDT | Special Weather Statement | OUN | Pottawatomie | 18 min |
| Aug 10, 1:15 AM CDT | Special Weather Statement | OUN | McClain | 15 min |
| Aug 10, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 40 min |
| Aug 10, 1:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Aug 10, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne, Pottawatomie, Seminole | 47 min |
| Aug 10, 3:34 AM CDT | Special Weather Statement | OUN | Cleveland | 11 min |
| Aug 10, 3:38 AM CDT | Special Weather Statement | OUN | Hughes | 22 min |
| Aug 10, 4:07 AM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Aug 10, 4:29 AM CDT | Special Weather Statement | OUN | Hughes | 16 min |
| Aug 10, 4:51 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 39 min |
| Aug 10, 5:16 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 44 min |
| Aug 10, 5:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 11 min |
| Aug 10, 5:50 AM CDT | Special Weather Statement | OUN | Hughes | 10 min |
| Aug 10, 5:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 47 min |
| Aug 10, 6:48 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more | 42 min |
| Aug 10, 7:27 AM CDT | Special Weather Statement | OUN | Canadian, Logan, Oklahoma | 33 min |
| Aug 10, 8:09 AM CDT | Special Weather Statement | OUN | Beckham, Caddo, Grady, Washita | 51 min |
| Aug 10, 9:26 AM CDT | Special Weather Statement | OUN | Kay | 19 min |
| Aug 10, 6:44 PM CDT | Special Weather Statement | OUN | Payne | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.